Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 85, NWS Kansas City, MO

April 27, 20144 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 6:55 PM CDT for 4 counties in Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 6:55 PM CDT (23:55 UTC)
Expired
Apr 27, 2014, 7:30 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Buchanan County, MO, Clay County, MO, Clinton County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:23 AM CDTTornado WatchSPC8 hr
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WUUS53 KEAX 272355
SVREAX
MOC021-047-049-165-280030-
/O.NEW.KEAX.SV.W.0085.140427T2355Z-140428T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  WESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEATHERBY
  LAKE...AND MOVING NORTH AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED. AT 652 PM...TRAINED WEATHER SPOTTERS 
  REPORTED QUARTER SIZE HAIL 1 MILE WEST OF PARKVILLE.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PLATTE CITY...SMITHVILLE...PLATTSBURG...FERRELVIEW...TRACY...CAMDEN
  POINT...TRIMBLE...EDGERTON...DEARBORN...HOOVER...RIDGELY AND
  FAUCETT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-435 LOOP FROM MILE MARKERS 22 TO 44.
  I-29 BETWEEN MILE MARKERS 2 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3964 9479 3958 9439 3916 9459 3923 9483
      3925 9483 3927 9486 3928 9487
TIME...MOT...LOC 2355Z 190DEG 48KT 3930 9473

HAIL...1.00IN
WIND...<50MPH

$$

MJ
2 follow-up statements
343 
WWUS53 KEAX 280013
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT SUN APR 27 2014

MOC021-047-049-165-280030-
/O.CON.KEAX.SV.W.0085.000000T0000Z-140428T0030Z/
BUCHANAN MO-CLAY MO-CLINTON MO-PLATTE MO-
713 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PLATTE...SOUTHWESTERN CLINTON...WESTERN CLAY AND SOUTHEASTERN
BUCHANAN COUNTIES UNTIL 730 PM CDT...

AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMDEN 
POINT...AND MOVING NORTH AT 55 MPH.

HAZARD...QUARTER SIZE HAIL. AT 652 PM...TRAINED WEATHER SPOTTERS 
REPORTED QUARTER SIZE HAIL 1 MILE WEST OF PARKVILLE.
AT 659 PM...LOCAL EMERGENCY MANAGEMENT REPORTED NICKEL SIZE HAIL IN
LANSING.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
PLATTSBURG.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-435 LOOP FROM MILE MARKERS 28 TO 43.
  I-29 BETWEEN MILE MARKERS 2 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3916 9459 3937 9485 3964 9479 3958 9439
TIME...MOT...LOC 0012Z 188DEG 47KT 3952 9470

HAIL...1.00IN
WIND...<50MPH

$$

MJ
528 
WWUS53 KEAX 280026
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT SUN APR 27 2014

MOC021-047-049-165-280036-
/O.EXP.KEAX.SV.W.0085.000000T0000Z-140428T0030Z/
BUCHANAN MO-CLAY MO-CLINTON MO-PLATTE MO-
726 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PLATTE...SOUTHWESTERN
CLINTON...WESTERN CLAY AND SOUTHEASTERN BUCHANAN COUNTIES WILL EXPIRE
AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 3916 9459 3937 9485 3964 9479 3958 9439
TIME...MOT...LOC 0026Z 188DEG 47KT 3970 9467

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:55 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 27, 6:55 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT Sun Apr 27 2014

.DISCUSSION...
Issued at 431 PM CDT SUN APR 27 2014

Main focus for this afternoons forecast package is squarely on any
continuing potential for severe weather through the late afternoon
and evening hours.

The leading line of convective activity has taken much of the day to
move east across our section of Kansas and Missouri owing to the
vertically stacked nature of the upper level through that is
swinging into the Plains States. This convection brought reports of
large hail and damaging winds, but has also brought cooler --upper
50s into the 60s-- more stable air. Storms that redeveloped across
extreme northeast Oklahoma/southeast Kansas are moving rapidly --50
mph-- to the north northeast. This redeveloping line of storms are
quickly moving into a airmass that is still well worked over from
early activity --temperatures in the low 60s over dew points in the
50s-- with a decent easterly component to the surface wind. These
storms have struggled to reach severe limits as a result. However,
still watching areas of northeast Oklahoma and southeast Kansas as
the agitated CU field --seen arching back to the northwest across
Manhattan KS-- is growing pointing at the next region of
development. Models continue to advertise this activity growing over
the next couple of hours along the dry line, but the dry slot aloft
my inhibit growth despite the boundary destabilizing. Ultimately,
current expectations are that the storms will continue to percolate
along the dryline, shifting north northeast into far western
Missouri through the late afternoon and early evening hours.
However, the focus for robust severe storms looks to slide east into
southern Missouri, while areas farther north through Kansas City
will likely have to deal with elevated convection and the attendant
torrential rain and large hail threat. Convection will start to fade
as the sunsets this evening across the northern half of Missouri,
with the activity spreading north northeast and fading going into
the evening hours.

Monday on through the work week...haven't changed much. The trough
moving into the Plains today is still expected to take its time
moving across the nation as it detaches form the main progressive
flow. Result, cool temperatures with showers possible on and off
through the week. Expect highs to likely be limited to the 50s
Tuesday through Thursday with overnight lows around 40.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 644 PM CDT SUN APR 27 2014

Terminals across Kansas City will have a couple hours of thunderstorm
activity this evening before this last round of activity moves to the
east. After that, VFR conditions are expected as drier air spreads
east. Otherwise, winds will be a bit gusty into the evening hours
before calming a little as they decouple late tonight, though gusty
southwest winds are then expected to move into after sunrise Monday
morning as a dry cold front sweeps through.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Apr 27, 2:39 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CDT SUN APR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
239 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 SIGNIFICANT SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH 7 PM.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 27, 6:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FUNNEL CLOUD     3 SW FOSTER             38.14N 94.55W
04/27/2014                   BATES              MO   EMERGENCY MNGR

            CONDENSATION FUNNEL NO LONGER REACHING THE SURFACE AT
            THIS TIME.

&&

PMURRAY
Local storm report, Apr 27, 6:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             2 E EDGERTON            39.51N 94.59W
04/27/2014  E0.75 INCH       CLINTON            MO   EMERGENCY MNGR

&&

ABAILEY
Local storm report, Apr 27, 6:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             5 W LENEXA              38.94N 94.82W
04/27/2014  E1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

&&

PMURRAY
Local storm report, Apr 27, 6:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             6 SSE BONNER SPRINGS    38.98N 94.85W
04/27/2014  E0.75 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

PMURRAY
Special weather statement, Apr 27, 6:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT SUN APR 27 2014

KSZ103-104-MOZ021-028-029-280015-
CLAY MO-CLINTON MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
650 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR PLATTE...SOUTHWESTERN CLINTON...
WESTERN CLAY...NORTHERN WYANDOTTE AND EASTERN LEAVENWORTH COUNTIES
UNTIL 715 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PARKVILLE...MOVING NORTH AT
50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PLATTE CITY...SMITHVILLE...LAKE WAUKOMIS...FERRELVIEW...TRACY...
  CAMDEN POINT...TRIMBLE...DEARBORN...EDGERTON...FARLEY...EAST
  LEAVENWORTH...KANSAS CITY INTL ARPT...HOOVER AND RIDGELY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-635 BETWEEN MILE MARKERS 7 AND 12.
  I-435 LOOP FROM MILE MARKERS 17 TO 43.
  I-29 BETWEEN MILE MARKERS 2 AND 30.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3953 9483 3953 9471 3949 9445 3912 9461
      3918 9492
TIME...MOT...LOC 2350Z 193DEG 45KT 3924 9474

MJ
Local storm report, Apr 27, 6:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             1 W PARKVILLE           39.20N 94.70W
04/27/2014  E1.00 INCH       PLATTE             MO   TRAINED SPOTTER

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:00 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
Apr 27, 11:28 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte32 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway52 min
Apr 27, 11:51 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 27, 11:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte50 min
Apr 27, 12:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb30 min
Apr 27, 12:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette48 min
Apr 27, 12:39 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison51 min
Apr 27, 12:51 PM CDTTornado WarningEAXCarroll, Lafayette, Ray24 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more50 min
Apr 27, 1:04 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis, Saline41 min
Apr 27, 1:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more48 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline66 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more42 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Linn, Livingston, Macon, Randolph49 min
Apr 27, 2:13 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan62 min
Apr 27, 2:37 PM CDTSevere Thunderstorm WarningEAXBates23 min
Apr 27, 2:42 PM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph33 min
Apr 27, 2:46 PM CDTSevere Thunderstorm WarningEAXHenry29 min
Apr 27, 2:54 PM CDTSevere Thunderstorm WarningEAXBates, Henry21 min
Apr 27, 4:16 PM CDTAreal Flood AdvisoryEAXHenry3 hr
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningEAXBates31 min
Apr 27, 5:38 PM CDTTornado WarningEAXBates37 min
Apr 27, 6:07 PM CDTTornado Warning Tornado observedEAXBates23 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningEAXJackson, Platte34 min
Apr 27, 6:38 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Apr 27, 6:50 PM CDTSpecial Weather StatementEAXPlatte25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.